# SDR UPS08851702

- Difficulty date: January 9, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 56139123
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 MAIN WEB CRACK BETWEEN XRS 255 AND XRS 250.  REPAIRED NR 1 MAIN WEB CRACK BETWEEN XRS 255 AND XRS 250 IAW EO DC8-5710 -28478-B AND EA 008-5710-01-A1261.
